American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F85) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Gerasimos Dousmanis. A note on reductions of $2$-dimensional crystalline Galois representations. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information
View Article: PDF

[3] Daniel Bump and Maki Nakasuji. Integration on $p$-adic groups and crystal bases. Proc. Amer. Math. Soc. 138 (2010) 1595-1605. MR 2587444.
Abstract, references, and article information
View Article: PDF

[4] Keith M. Rogers. A van der Corput lemma for the $p$-adic numbers. Proc. Amer. Math. Soc. 133 (2005) 3525-3534. MR 2163587.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Eric Mortenson. Supercongruences for truncated ${}_{n+1}F_{n}$ hypergeometric series with applications to certain weight three newforms. Proc. Amer. Math. Soc. 133 (2005) 321-330. MR 2093051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] U. K. Anandavardhanan, Anthony C. Kable and R. Tandon. Distinguished representations and poles of twisted tensor $L$-functions. Proc. Amer. Math. Soc. 132 (2004) 2875-2883. MR 2063106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Shuqin Fan and Wenbao Han. $p$-adic formal series and primitive polynomials over finite fields. Proc. Amer. Math. Soc. 132 (2004) 15-31. MR 2021244.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Margaret M. Robinson. The local zeta function for the non-trivial characters associated with the singular Jordan algebras. Proc. Amer. Math. Soc. 124 (1996) 2655-2660. MR 1328374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1